Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

Coefficient inequality for a novel bi-univalent function subclass associated with Krawtchouk polynomials

Halit Orhan, Murat Caglar, Halit Orhan

FILOMAT Cilt 39 · Sayı 18 · ss. 6215–6228 · 01.01.2025
DOI ile aç

Özet

In this research, we present and study a new subclass of bi-univalent functions related to the Krawtchouk polynomials that meet subordination requirements seen in the open unit disk, a symmetric domain. We derive estimates for the Fekete-Szegoinequality |a(3)-gamma a(2)(2)| and the Taylor-Maclaurin coeffcients |a(2)| , |a(3)| for this new subclass.

Atıf için künye

Orhan, H., Caglar, M., & Orhan, H. (2025). Coefficient inequality for a novel bi-univalent function subclass associated with Krawtchouk polynomials. FILOMAT, 39(18), 6215–6228. https://doi.org/10.2298/fil2518215o

BibTeX
@article{orhan2025-73054,
  author = {Orhan, Halit and Caglar, Murat and Orhan, Halit},
  title = {Coefficient inequality for a novel bi-univalent function subclass associated with Krawtchouk polynomials},
  journal = {FILOMAT},
  year = {2025},
  volume = {39},
  number = {18},
  pages = {6215--6228},
  issn = {0354-5180},
  doi = {10.2298/fil2518215o},
  url = {https://akademik.atauni.edu.tr/yayinlar/73054-coefficient-inequality-for-a-novel-bi-univalent-function-subclass-associated}
}